Indecomposable representations for real roots of a wild quiver
Jensen, B. T. and Su, X., 2008. Indecomposable representations for real roots of a wild quiver. Journal of Algebra, 319 (6), pp. 2271-2294.
This is the latest version of this item.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
For a given quiver and dimension vector, Kac has shown that there is exactly one indecomposable representation up to isomorphism if and only if this dimension vector is a positive real root. However, it is not clear how to compute these indecomposable representations in an explicit and minimal way, and the properties of these representations are mostly unknown. In this note we study representations of a particular wild quiver. We define operations which act on representations of this quiver, and using these operations we construct indecomposable representations for positive real roots, compute their endomorphism rings and show that these representations are tree representations. The operations correspond to the fundamental reflections in the Weyl group of the quiver. Our results are independent of the characteristic of the field.
|Creators||Jensen, B. T.and Su, X.|
|Departments||Faculty of Science > Mathematical Sciences|
Available Versions of this Item
- Indecomposable representations for real roots of a wild quiver. (deposited 31 Oct 2011 10:07)[Currently Displayed]
Actions (login required)